# SDR 2002F00361

- Difficulty date: April 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Propeller: Mcauly B5JFR36C1103
- System (JASC): 6110 · Propeller Assembly
- Part: Latch
- Part number: D50172
- Condition: Cracked
- Location: Propeller
- Part time: 9,945 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH PAWL CRACKED ON TOP EDGE.
